# SDR HALA0700550

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 62,853 hours, 29,603 cycles
- Engine: Pwa PW4060
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Rt Eng Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPTS SIGNIFICANT SYSTEM, RT ENG BLEED OFF LIGHT ON AFTER START UNTIL POWER IS APPLIED (APPX 60 PERCENT N1) THEN OPERATED NORMALLY FOR REST OF FLIGHT.  BIT AIR SUPPLY MODULE AS PRECAUTIONARY.  NO FAULTS NOTED.  OKAY FOR SVC.  REFERENCE AMM 36-23-00-715-001.
